Frequency scaling of seismic attenuation in rocks saturated with two fluid phases

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_4D6B9EC1F660
Type
Article: article from journal or magazin.
Publication sub-type
Letter (letter): Communication to the publisher.
Collection
Publications
Institution
Title
Frequency scaling of seismic attenuation in rocks saturated with two fluid phases
Journal
Geophysical Journal International
Author(s)
Chapman S., Quintal B., Tisato N., Holliger K.
ISSN
0956-540X
ISSN-L
1365-246X
Publication state
Published
Issued date
2017
Peer-reviewed
Oui
Volume
208
Pages
221–225
Language
english
Publisher's website
Open Access
Yes
Create date
13/10/2016 12:58
Last modification date
08/05/2021 6:32
Usage data